# SDR SWAA2022090148575

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737
- Aircraft serial: 42544
- Aircraft time: 9,523 hours, 4,051 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT INBOARD FLASHLIGHT INOP. / [01] R&R FLASHLIGHT ASSEMBLY AND BASE IAW AMM 25-64-00. OPS CHECK GOOD.
